U.S. CitiesCity-Data Forum Index
Covid-19 Information Page
Go Back   City-Data Forum > General Forums > Health and Wellness
 [Register]
Please register to participate in our discussions with 2 million other members - it's free and quick! Some forums can only be seen by registered members. After you create your account, you'll be able to customize options and access all our 15,000 new posts/day with fewer ads.
View detailed profile (Advanced) or search
site with Google Custom Search

Search Forums  (Advanced)
 
Old 02-26-2010, 05:36 PM
 
2,797 posts, read 9,325,250 times
Reputation: 1614

Advertisements

Can you get new symptoms resulting from your pills, years after taking them??

I have been on the same pill for 3 years now and have recently developed a medical issue which is sometimes caused by Birth control pills...

How likely is it that my pills are causing these now?? Wouldn't side effects come up when first taking the pill and not after being on them for yearS?
Reply With Quote Quick reply to this message

 
Old 02-26-2010, 05:39 PM
 
Location: Pittsburgh
1,142 posts, read 2,550,839 times
Reputation: 1143
I would call your doctor and explain the situation. If you don't have to be on the pill, try taking a break and seeing if the symptoms disappear. I've been on the pill over 20 years now, and besides some early nausea, I've had no problems.

Hope this helps.
Reply With Quote Quick reply to this message
 
Old 02-26-2010, 06:05 PM
 
Location: Santa Cruz, CA
2,903 posts, read 11,658,951 times
Reputation: 1821
Are you referring to an issue relating to hormonal imbalance?
I would think this would be a potential high risk as long as one is unnaturally messing with, ie; manipulating their hormones which is what you doing while taking the pill and i would also think (but i don't know) that the risk of hormonal imbalance would increase as time goes on.
Reply With Quote Quick reply to this message
 
Old 02-27-2010, 01:11 PM
 
8,415 posts, read 36,076,806 times
Reputation: 6302
You can develop problems at any time from any medication. Health issues happen for various reasons so you should just talk to your doctor if you notice extreme changes like that.
Reply With Quote Quick reply to this message
 
Old 02-27-2010, 01:36 PM
 
Location: Kauai, HI
1,045 posts, read 4,100,750 times
Reputation: 870
You can get a blood clot at anytime taking the pill. One of my friends got a blood clot almost 2 months after starting it- the other friend was almost 2 years later. So with that thought process, you probably could get other health problems (not just blood clots) after longer periods on the pill.
Reply With Quote Quick reply to this message
 
Old 02-28-2010, 04:24 AM
 
2,797 posts, read 9,325,250 times
Reputation: 1614
Thanks for the thoughts...I'll certainly mention it to my doctor.
Reply With Quote Quick reply to this message
Please register to post and access all features of our very popular forum. It is free and quick. Over $68,000 in prizes has already been given out to active posters on our forum. Additional giveaways are planned.

Detailed information about all U.S. cities, counties, and zip codes on our site: City-data.com.


Reply
Please update this thread with any new information or opinions. This open thread is still read by thousands of people, so we encourage all additional points of view.

Quick Reply
Message:

Over $104,000 in prizes was already given out to active posters on our forum and additional giveaways are planned!

Go Back   City-Data Forum > General Forums > Health and Wellness
Similar Threads
Follow City-Data.com founder on our Forum or

All times are GMT -6.

© 2005-2020, Advameg, Inc. · Please obey Forum Rules · Terms of Use and Privacy Policy · Bug Bounty

City-Data.com - Archive 1, 2, 3, 4, 5, 6, 7, 8, 9, 10, 11, 12, 13, 14, 15, 16, 17, 18, 19, 20, 21, 22, 23, 24, 25, 26, 27, 28, 29, 30, 31, 32, 33, 34, 35 - Top